# SDR DXTA2010060704116

- Difficulty date: June 6, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N383QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600483
- Aircraft time: 9,510 hours, 7,721 cycles
- Engine: Pwa JT15D5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Slow
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, MLG RETRACTION TOOK LONGER THAN NORMAL TO COMPLETE. MLG NOT FULLY RETRACTED UNTIL REACHING APPROX 800 FT. MLG CAME UP ONE AT A TIME. ALL 3 GREEN LIGHTS WENT OFF, RED UNSAFE LIGHT STAYED ON APPROX 5 SECONDS. ALL OTHER HYD SYS APPEARED TO WORK NORMAL.  JACKED ACFT.  CYCLED MLG SLOW & NORMAL SPEEDS OPS CHECK GOOD. PERFORMED MLG TIMED CYCLE TEST.   WILL MAKE TIME WITH JUST GEAR & WITH RUNNING FLAPS AT SAME TIME AS MLG RETRACTION.  ALL MLG UNLOCKED.  MOVED MLG THROUGH FULL TRAVELS BY HAND,  NO DEFECTS OR BINDING NOTED.  FINAL MLG SWINGS GOOD IAW MM 32-01-00.  RAN MLG SEVERAL MORE TIMES WITH NORMAL & REDUCED FLUID FLOW.  RAN FLAPS & MLG TOGETHER. NO LAG TIME.  SYS OPS CK GOOD IAW MM 32-01-00.
